# SDR FDEA201702030392

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,563 hours, 25,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WON'T ARM. RIGHT DOOR GIRT BAR ADJUSTED AS PER AMM 25-66-10-2.  OPS CHECK OK.  DOOR CAN ARM NORMALLY.
